Title: A special class of nilmanifolds admitting an Anosov diffeomorphism
Authors: Dekimpe, Karel * ×
Malfait, Wim * #
Issue Date: 2000
Publisher: Amer mathematical soc
Series Title: Proceedings of the american mathematical society vol:128 issue:7 pages:2171-2179
Abstract: A nilmanifold admits an Anosov diffeomorphism if and only if its fundamental group (which is finitely generated, torsion-free and nilpotent) supports an automorphism having no eigenvalues of absolute value one. Here we concentrate on nilpotency class 2 and fundamental groups whose commutator subgroup is of maximal torsion-free rank. We prove that the corresponding nilmanifold admits an Anosov diffeomorphism if and only if the torsion-free rank of the abelianization of its fundamental group is greater than or equal to 3.
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science